# SDR UIEA2019092105553

- Difficulty date: September 20, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 91,111 hours, 17,421 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AFT FUEL PUMP WILL NOT TURNOFF WHEN DE-SELECTED, NO PRESSURE LIGHT OR ASSOCIATED EICAS MESSAGE. PERFORMED OPS TEST LEFT AFT FUEL PUMP IAW AMM 28-22-00-1. OPS CHECKED GOOD, PRESSURE LIGHT AND EICAS MESSAGE WHEN PUMP OFF.
